# SDR CALA2014010600035

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SUPPORT ANGLE LOCATED AT STATION 992.80 APPROXIMATELY LBL 34 .5 TO LBL 48 IS CORRODED.  INSTALLED NEW SUPPORT ANGLE AT STATION 992.80 LBL 34.5 TO LBL 48 IAW DRAWING 147A5710 & SRM 51-40-02.
